# SDR SWAA2022021571226

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 143A75109
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE FOUND CRACKED AT STA 440 TO 460 L/H / REMOVED AND REPLACED BAFFLE PN 143A7510-9 AT CARGO LH STA 440 TO 460 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV A ATAG WN9485
